Close
(0) items
You have no items in your shopping cart.
All Categories
    Filters
    Preferences
    Search
    Manufacturer: Kirkland Signature

    Kirkland Signature Ibuprofen 200 mg 1000 Tablets

    $19.49
    $23.49
    Compare to Advil Active Ingredient. Pain Reliever/Fever Reducer (NSAID). 2 Bottles, 500 Tablets Each.
    SKU: PB-740Y-71TG
    GTIN: 096619355402
    Ship to
    *
    *
    Shipping Method
    Name
    Estimated Delivery
    Price
    No shipping options

    Kirkland Signature™ Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.

    Kirkland Signature™ Ibuprofen Tablets USP, 200 mg are a nonsteroidal anti-inflammatory drug (NSAID). A medicine for temporary relief of minor aches and pains, Kirkland Signature™ Ibuprofen Tablets USP, 200 mg do not contain gluten.

    Kirkland Signature™ Ibuprofen Tablets USP, 200 mg should be taken in the smallest effective dose.

    • Exercise may help with chronic pain as it keeps a person more active and releases endorphins, the body’s natural pain blocker.
    • Not getting enough sleep can make pain worse or pain can prevent a good night’s sleep. Practicing good bedtime habits by going to sleep and waking up on a regular schedule may be helpful.
    • Good distractions such as playing a game, reading or conversation with friends can also help relieve pain.
    • Fatty meats, wine, and cheese may be foods that trigger pain in some people. Keeping a food diary and eliminating certain types of food can help determine if that is the case.
    • Other activities that may help relieve pain are yoga, strength training, and deep breathing.

    Kirkland Signature™ Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.

    Kirkland Signature™ Ibuprofen Tablets USP, 200 mg are a nonsteroidal anti-inflammatory drug (NSAID). A medicine for temporary relief of minor aches and pains, Kirkland Signature™ Ibuprofen Tablets USP, 200 mg do not contain gluten.

    Kirkland Signature™ Ibuprofen Tablets USP, 200 mg should be taken in the smallest effective dose.

    • Exercise may help with chronic pain as it keeps a person more active and releases endorphins, the body’s natural pain blocker.
    • Not getting enough sleep can make pain worse or pain can prevent a good night’s sleep. Practicing good bedtime habits by going to sleep and waking up on a regular schedule may be helpful.
    • Good distractions such as playing a game, reading or conversation with friends can also help relieve pain.
    • Fatty meats, wine, and cheese may be foods that trigger pain in some people. Keeping a food diary and eliminating certain types of food can help determine if that is the case.
    • Other activities that may help relieve pain are yoga, strength training, and deep breathing.

    You will be able to take part in our Referral's program!Earn points for each your friend's purchase!

    You will be able to take part in our Review rewards program!Earn points for each your review!